A law of large numbers for a large economy

H.F.H.V.S. Uhlig

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)41-50
Number of pages10
JournalEconomic Theory
Volume8
Publication statusPublished - 1996

Cite this

Uhlig, H. F. H. V. S. (1996). A law of large numbers for a large economy. Economic Theory, 8, 41-50.
Uhlig, H.F.H.V.S. / A law of large numbers for a large economy. In: Economic Theory. 1996 ; Vol. 8. pp. 41-50.
@article{1ba12a6433d84e0a93ba073aa898dcdc,
title = "A law of large numbers for a large economy",
author = "H.F.H.V.S. Uhlig",
note = "Pagination: 10",
year = "1996",
language = "English",
volume = "8",
pages = "41--50",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",

}

Uhlig, HFHVS 1996, 'A law of large numbers for a large economy', Economic Theory, vol. 8, pp. 41-50.

A law of large numbers for a large economy. / Uhlig, H.F.H.V.S.

In: Economic Theory, Vol. 8, 1996, p. 41-50.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A law of large numbers for a large economy

AU - Uhlig, H.F.H.V.S.

N1 - Pagination: 10

PY - 1996

Y1 - 1996

M3 - Article

VL - 8

SP - 41

EP - 50

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

ER -